Alert archive / Missouri / Flash Flood Warnings in 2015
Flash Flood Warning 53, NWS Kansas City, MO
NWS Kansas City, MO issued this flash flood warning at Jul 6, 2015, 4:58 PM CDT for Clay County, Jackson County, Platte County, Missouri; Johnson County, Leavenworth County, Wyandotte County, Kansas. It was in force for 4 hr. 9 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 6, 2015, 4:58 PM CDT (21:58 UTC)
- Expired
- Jul 6, 2015, 9:00 PM CDT
- In force
- 4 hr
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Johnson County, KS, Leavenworth County, KS, Wyandotte County, KS, Clay County, MO, Jackson County, MO, Platte County, MO
The radar
The Pleasant Hill radar (KEAX), 61 km from the middle of the area, began a volume at 21:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 6, 5:14 PM CDT | FLASH FLOOD | 2 Ssw Fairmount, KS | SPOTTER REPORTS 2 FEET OF WATER COVERING BRANDT ROAD EAST OF 155TH ST. |
| Jul 6, 5:33 PM CDT | FLOOD | 2 E Tonganoxie, KS | 8 INCHES OF WATER OVER US24/40 4 MILES WEST OF BASEHOR |
| Jul 6, 5:43 PM CDT | HEAVY RAIN 3.06 | Basehor, KS | |
| Jul 6, 6:37 PM CDT | HEAVY RAIN 2.9 | 3 E Piper, KS | MEASURED RAINFALL THROUGH 630 PM |
| Jul 6, 7:14 PM CDT | FLASH FLOOD | Kansas City, MO | SOUTHBOUND I-435 SHUTDOWN AT 23RD STREET DUE TO FLASH FLOODING. CARS STALLED IN FLOOD WATERS. |
| Jul 6, 8:05 PM CDT | HEAVY RAIN 4.98 | 2 Ne Tonganoxie, KS | RECORDED BETWEEN 430 AND 630 PM. MINOR STREET FLOODING. |
| Jul 6, 8:20 PM CDT | FLASH FLOOD | Kansas City, MO | NUMEROUS ROADWAY CLOSURES THROUGHOUT JACKSON COUNTY |
| Jul 6, 8:20 PM CDT | FLASH FLOOD | Kansas City, MO | SINKHOLE REPORTED AT 6700 E FRONT STREET. |
| Jul 6, 8:20 PM CDT | FLASH FLOOD | Liberty, MO | NUMEROUS ROADWAY CLOSURES THROUGHOUT CLAY COUNTY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this flash flood warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KFOE), launched 12:00Z, 10.0 hours before the alert went out and 62 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 625 J/kg
- Mixed-layer CIN
- -194 J/kg
- Mixed-layer LCL
- 1151 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- 94 m²/s²
- 0-3 km storm-relative helicity
- 131 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
115
WGUS53 KEAX 062158
FFWEAX
KSC091-103-209-MOC047-095-165-070200-
/O.NEW.KEAX.FF.W.0053.150706T2158Z-150707T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
ISSUED BY NATIONAL WEATHER SERVICE TOPEKA KS
458 PM CDT MON JUL 6 2015
THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
JOHNSON COUNTY IN EAST CENTRAL KANSAS...
SOUTHERN LEAVENWORTH COUNTY IN NORTHEASTERN KANSAS...
WYANDOTTE COUNTY IN NORTHEASTERN KANSAS...
CENTRAL CLAY COUNTY IN WEST CENTRAL MISSOURI...
SOUTHEASTERN PLATTE COUNTY IN WEST CENTRAL MISSOURI...
JACKSON COUNTY IN WEST CENTRAL MISSOURI...
* UNTIL 900 PM CDT
* AT 455 PM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. FLASH FLOODING IS EXPECTED TO
BEGIN SHORTLY. RADAR AND SPOTTER REPORTS INDICATE TORRENTIAL
RAINFALL IS OCCURRING WITH 2 TO 4 INCHES POSSIBLE IN AN HOUR.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
OVERLAND PARK...OLATHE...INDEPENDENCE...LEE'S SUMMIT...SHAWNEE...
BLUE SPRINGS...LENEXA...LEAWOOD...RAYTOWN...LIBERTY...GLADSTONE...
GRANDVIEW...PRAIRIE VILLAGE...GARDNER...GRAIN VALLEY...EXCELSIOR
SPRINGS...MERRIAM...MISSION...KEARNEY AND BONNER SPRINGS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3917 9518 3924 9455 3945 9421 3884 9423
3885 9460 3874 9461 3874 9506 3898 9506
3899 9508 3896 9510 3897 9511 3898 9516
3896 9517 3897 9519 3909 9519
$$2 follow-up statements
446
WGUS73 KEAX 062226
FFSEAX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
ISSUED BY NATIONAL WEATHER SERVICE TOPEKA KS
526 PM CDT MON JUL 6 2015
KSC091-103-209-MOC047-095-165-070200-
/O.CON.KEAX.FF.W.0053.000000T0000Z-150707T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JOHNSON-LEAVENWORTH-WYANDOTTE-CLAY-PLATTE-JACKSON-
526 PM CDT MON JUL 6 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR
JOHNSON...SOUTHERN LEAVENWORTH...WYANDOTTE...CENTRAL CLAY...
SOUTHEASTERN PLATTE AND JACKSON COUNTIES...
AT 524 PM CDT...EMERGENCY MANAGEMENT REPORTED FLASH FLOODING NORTH
OF BASEHOR WITH BRANDT ROAD COVERED BY TWO FEET OF WATER. UP TO
THREE INCHES OF RAIN HAVE ALREADY FALLEN. FLASH FLOODING IS ALREADY
OCCURRING.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
OVERLAND PARK...OLATHE...INDEPENDENCE...LEE'S SUMMIT...SHAWNEE...BLUE
SPRINGS...LENEXA...LEAWOOD...RAYTOWN...LIBERTY...GLADSTONE...
GRANDVIEW...PRAIRIE VILLAGE...GARDNER...GRAIN VALLEY...EXCELSIOR
SPRINGS...MERRIAM...MISSION...KEARNEY AND BONNER SPRINGS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3917 9518 3924 9455 3945 9421 3884 9423
3885 9460 3874 9461 3874 9506 3898 9506
3899 9508 3896 9510 3897 9511 3898 9516
3896 9517 3897 9519 3909 9519
$$703
WGUS73 KEAX 070155
FFSEAX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
855 PM CDT MON JUL 6 2015
KSC091-103-209-MOC047-095-165-070202-
/O.EXP.KEAX.FF.W.0053.000000T0000Z-150707T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LEAVENWORTH KS-WYANDOTTE KS-JOHNSON KS-PLATTE MO-JACKSON MO-CLAY MO-
855 PM CDT MON JUL 6 2015
...THE FLASH FLOOD WARNING FOR SOUTHERN LEAVENWORTH...WYANDOTTE...
JOHNSON...SOUTHEASTERN PLATTE...JACKSON AND CENTRAL CLAY COUNTIES
WILL EXPIRE AT 900 PM CDT...
THE HEAVY RAIN HAS ENDED...HOWEVER...FLOODING REMAINS A CONCERN AND
AN AREAL FLOOD WARNING REPLACES THIS FLASH FLOOD WARNING. PLEASE
REFER TO THAT BULLETIN FOR FURTHER UPDATES.
.
LAT...LON 3917 9518 3924 9455 3945 9421 3884 9423
3885 9460 3874 9461 3874 9506 3898 9506
3899 9508 3896 9510 3897 9511 3898 9516
3896 9517 3897 9519 3909 9519
$$
LAFLINWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this flash flood warning went out at Jul 6, 1:34 PM CDT, 3 hours 24 minutes earlier.
Area forecast discussion, Jul 6, 1:34 PM CDT, 3 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
ISSUED BY NATIONAL WEATHER SERVICE SPRINGFIELD MO
134 PM CDT Mon Jul 6 2015
.SHORT TERM...(This Evening through Tuesday)
An episode of strong to severe thunderstorms is expected this
afternoon and evening across eastern Kansas and much of western
Missouri. Large hail, damaging wind gusts, and torrential rainfall
are all possible with these storms. Rainfall rates combined with
moist soil conditions will lead to a flash flood risk in any areas
that experiences heavy rain.
A Flash Flood Watch has been posted for areas along and south of a
line from St. Joseph to Kirksville.
Short term models suggest that the severe risk could move into
southwest and central Missouri by 11pm tonight, with residual showers
lingering over northern Missouri into Tuesday morning.
For the rest of Tuesday, it's difficult to determine where the effective
surface front will be located due to convective outflow, cloud cover,
and rain contamination. Therefore will will continue the higher POPS
over west central and central Missouri through Tuesday afternoon, with
much lower POPS over northern Missouri. This forecast is based on a
frontal position across the Ozarks.
Highs on Tuesday may only reach the middle 70s as a cooler northern
Plains airmass spreads into the region.
.LONG TERM...(Tuesday Night through Monday)
Regarding Tuesday night, it appears as though the bulk of the heavy
rain and flooding will occur over Oklahoma as a shortwave trough
moves in from the southwest. This rainfall will eventually spread
into central and southern Missouri Wednesday morning.
Therefore Tuesday night through Wednesday, we will focus the higher
rainfall probabilities across west central and central Missouri.
Models suggest the surface front will remain over southern Missouri
through Wednesday night, focusing the bulk of the precipitation south
of I-70. However, by Thursday and Thursday night, this front is
expected to track back to the north, bringing additional rainfall to
northern Missouri.
As we progress toward the weekend, the summertime high is expected to
build across the nation's mid section, bringing hot and dry weather
to northern and western Missouri. Look for temperatures to warm into
the 80s and possibly the lower 90s by Friday and Saturday afternoons.
&&
.AVIATION...(For the 12Z TAFS through 12Z Tuesday Morning)
Little change to ongoing forecast. VFR conditions continue early this
afternoon with gusty southerly winds. Cold front projected to arrive
at terminals between 21-00z. Increasing chances for thunderstorms
expected with cold front approach and behind frontal boundary.
Widespread rain should gradually clear terminals overnight tonight
with only a few scattered showers expected Tuesday AM. MVFR
precipitation and post-frontal conditions.
&&
.EAX WATCHES/WARNINGS/ADVISORIES...
KS...FLASH FLOOD WATCH from 7 PM CDT this evening through Wednesday
evening FOR KSZ057-060-103>105.
MO...FLASH FLOOD WATCH from 7 PM CDT this evening through Wednesday
evening FOR MOZ013>017-020>025-028>033-037>040-043>046-053-
054.
&&
SHORT TERM...CRAMER
LONG TERM...CRAMER
AVIATION...BlairHazardous weather outlook, Jul 6, 12:45 PM CDT, 4 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO ISSUED BY NATIONAL WEATHER SERVICE SPRINGFIELD MO 1245 PM CDT MON JUL 6 2015 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-071745- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 1245 PM CDT MON JUL 6 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS WILL DEVELOP THIS AFTERNOON FROM NORTHWESTERN MISSOURI INTO NORTHEASTERN KANSAS AHEAD OF AN APPROACHING COLD FRONT. THESE STORMS WILL THEN SINK TO THE SOUTHEAST ACROSS NORTHERN MISSOURI AND EAST CENTRAL KANSAS FROM THIS EVENING INTO THE OVERNIGHT PERIOD. SOME OF THESE STORMS MAY BE SEVERE FROM THIS AFTERNOON INTO THIS EVENING WITH DAMAGING WIND GUSTS UP TO 70 MPH BEING THE MAIN POTENTIAL SEVERE WEATHER HAZARD. SOME STORMS MAY ALSO PRODUCE HAIL TO THE SIZE OF PENNIES. IN ADDITION TO THE POTENTIAL FOR SEVERE STORMS...TORRENTIAL RAINFALL AND FREQUENT LIGHTNING WILL ACCOMPANY THESE STORMS. FLASH FLOODING WILL BECOME AN INCREASING RISK FROM LATE THIS AFTERNOON INTO TONIGHT...ESPECIALLY OVER AREAS GENERALLY ALONG AND SOUTH OF A LINE FROM ATCHISON KANSAS TO SAINT JOSEPH TO KIRKSVILLE MISSOURI. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/EAX/HWO .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORM CHANCES WILL CONTINUE TUESDAY AND WEDNESDAY. THE MAIN CONCERN WITH THESE STORMS WILL BE FLASH FLOODING. A FLASH FLOOD WATCH IS IN EFFECT THROUGH WEDNESDAY FOR LOCATIONS SOUTH OF A LINE FROM ATCHISON KANSAS TO SAINT JOSEPH TO KIRKSVILLE MISSOURI. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/EAX/HWO SCHAUMANN
In the hours before
Special weather statement, Jul 6, 2:44 PM CDT, 2 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
ISSUED BY NATIONAL WEATHER SERVICE TOPEKA KS
244 PM CDT MON JUL 6 2015
MOZ012-020-062015-
BUCHANAN-ANDREW-
244 PM CDT MON JUL 6 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ANDREW AND
NORTHEASTERN BUCHANAN COUNTIES UNTIL 315 PM CDT...
AT 243 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
COUNTRY CLUB VILLA...MOVING EAST AT 20 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ST. JOSEPH...SAVANNAH...COUNTRY CLUB VILLA AND COUNTRY CLUB.
LAT...LON 3998 9461 3980 9460 3975 9460 3978 9487
3983 9488 3984 9490 3997 9485
TIME...MOT...LOC 1943Z 278DEG 17KT 3985 9481
BLAIRLocal storm report, Jul 6, 3:08 PM CDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
308 PM CDT MON JUL 6 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM HEAVY RAIN ALBANY 40.25N 94.33W
07/06/2015 E1.81 INCH GENTRY MO COUNTY OFFICIAL
FELL IN 45 MINUTES
&&
SMBLocal storm report, Jul 6, 3:21 PM CDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
321 PM CDT MON JUL 6 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0308 PM TSTM WND GST 1 WNW CLARKSDALE 39.82N 94.57W
07/06/2015 E60 MPH DEKALB MO PUBLIC
SMALL LIMB BLOWN DOWN
&&
SMBLocal storm report, Jul 6, 4:45 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
445 PM CDT MON JUL 6 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0442 PM HEAVY RAIN 1 SE SAINT JOSEPH 39.76N 94.83W
07/06/2015 E2.90 INCH BUCHANAN MO PUBLIC
STORM TOTAL SO FAR
&&
SMBLocal storm report, Jul 6, 4:49 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
449 PM CDT MON JUL 6 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM TSTM WND GST 1 NNW MAYWOOD 39.14N 94.81W
07/06/2015 M67 MPH WYANDOTTE KS PUBLIC
&&
SMBLocal storm report, Jul 6, 4:50 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
450 PM CDT MON JUL 6 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0444 PM TSTM WND GST 1 NNW MAYWOOD 39.14N 94.81W
07/06/2015 M68 MPH WYANDOTTE KS PUBLIC
&&
SMBThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 3:44 AM CDT | Flash Flood Watch | EAX | Adair, Bates, Buchanan, Caldwell, Carroll, Cass and 21 more | 60 hr |
| Jul 6, 9:40 AM CDT | River Flood Warning | EAX | Cass, Henry, Johnson | 71 hr |
| Jul 6, 9:40 AM CDT | River Flood Warning | EAX | Bates, Cass, Henry | 3 days |
| Jul 6, 10:21 AM CDT | River Flood Warning | EAX | Clay, Jackson, Lafayette, Platte, Ray | 70 hr |
| Jul 6, 10:21 AM CDT | River Flood Warning | EAX | Carroll, Lafayette, Saline | 4 days |
| Jul 6, 10:21 AM CDT | River Flood Warning | EAX | Carroll, Chariton, Saline | 5 days |
| Jul 6, 1:53 PM CDT | Areal Flood Advisory | EAX | Gentry, Worth | 3 hr |
| Jul 6, 2:26 PM CDT | Special Weather Statement | EAX | Harrison | 34 min |
| Jul 6, 2:44 PM CDT | Special Weather Statement | EAX | Andrew | 31 min |
| Jul 6, 2:55 PM CDT | Severe Thunderstorm Warning | EAX | Andrew, Buchanan, Clinton, DeKalb | 50 min |
| Jul 6, 3:19 PM CDT | Areal Flood Advisory | EAX | Andrew, Buchanan | 2 hr |
| Jul 6, 3:52 PM CDT | Severe Thunderstorm Warning | EAX | Buchanan, Platte | 38 min |
| Jul 6, 4:02 PM CDT | Tornado Warning | EAX | Platte | 13 min |
| Jul 6, 4:18 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Platte | 57 min |
| Jul 6, 4:29 PM CDT | Flash Flood Warning | EAX | Buchanan, Clay, Clinton, Platte | 4 hr |
| Jul 6, 4:51 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Jackson, Platte | 39 min |
| Jul 6, 4:55 PM CDT | Tornado Warning | EAX | Clay | 20 min |
| Jul 6, 5:09 PM CDT | Tornado Warning | EAX | Clay, Jackson | 21 min |
| Jul 6, 5:27 PM CDT | Tornado Warning | EAX | Clay, Jackson, Ray | 18 min |
| Jul 6, 5:36 PM CDT | Tornado Warning | EAX | Jackson | 24 min |
| Jul 6, 5:45 PM CDT | Severe Thunderstorm Warning | EAX | Jackson, Lafayette, Ray | 30 min |
| Jul 6, 5:59 PM CDT | Severe Thunderstorm Warning | EAX | Cass, Jackson | 46 min |
| Jul 6, 6:15 PM CDT | Severe Thunderstorm Warning | EAX | Carroll, Lafayette, Ray | 45 min |
| Jul 6, 6:51 PM CDT | Areal Flood Advisory | EAX | Caldwell, Cass, Jackson, Lafayette, Ray | 4 hr |
| Jul 6, 5:15 PM CDT | Tornado Warning | EAX | Johnson, Leavenworth, Wyandotte | 30 min |
| Jul 6, 5:29 PM CDT | Tornado Warning | EAX | Johnson, Miami | 31 min |
Nearby
Flash Flood Warnings in Missouri, 2015Flash Flood Warnings in Kansas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.